RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kudashev, Vadim R

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:135
Abstract pages:816
Full texts:308
References:93

http://www.mathnet.ru/eng/person20842
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/306059

Publications in Math-Net.Ru
1999
1. V. R. Kudashev, B. I. Suleimanov, “Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation”, TMF, 118:3 (1999),  413–422  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 118:3 (1999), 325–332  isi
1994
2. V. R. Kudashev, “The role of the continuous symmetries in exact solvable discrete spectral problems”, TMF, 101:1 (1994),  66–68  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 101:1 (1994), 1205–1206  isi
1991
3. V. R. Kudashev, S. E. Sharapov, “Inheritance of KdV symmetries under Whitham averaging and hydrodynamic symmetries of the Witham equations”, TMF, 87:1 (1991),  40–47  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:1 (1991), 358–363  isi
1990
4. V. R. Kudashev, S. E. Sharapov, “Generalized hodograph method from the group-theoretical point of view”, TMF, 85:2 (1990),  205–210  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 85:2 (1990), 1155–1159  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019